RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2004, Volume 76, Issue 6, Pages 824–832 (Mi mz154)  

This article is cited in 1 scientific paper (total in 1 paper)

Problem without Initial Conditions for the Heat Equation

R. V. Guseinov


Abstract: We consider an exterior problem without initial conditions for a class of equations of parabolic type. An existence and uniqueness theorem for the solution of this problem is proved. In the proof, Hardy's inequality for function spaces with derivatives of nonintegral order (a result obtained earlier by the author) is essentially used.

DOI: https://doi.org/10.4213/mzm154

Full text: PDF file (178 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2004, 76:6, 770–777

Bibliographic databases:

UDC: 517.95.4
Received: 06.09.1999
Revised: 03.09.2003

Citation: R. V. Guseinov, “Problem without Initial Conditions for the Heat Equation”, Mat. Zametki, 76:6 (2004), 824–832; Math. Notes, 76:6 (2004), 770–777

Citation in format AMSBIB
\Bibitem{Gus04}
\by R.~V.~Guseinov
\paper Problem without Initial Conditions for the Heat Equation
\jour Mat. Zametki
\yr 2004
\vol 76
\issue 6
\pages 824--832
\mathnet{http://mi.mathnet.ru/mz154}
\crossref{https://doi.org/10.4213/mzm154}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2127493}
\zmath{https://zbmath.org/?q=an:1073.35095}
\transl
\jour Math. Notes
\yr 2004
\vol 76
\issue 6
\pages 770--777
\crossref{https://doi.org/10.1023/B:MATN.0000049676.19287.2a}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000226356700018}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-10344222704}


Linking options:
  • http://mi.mathnet.ru/eng/mz154
  • https://doi.org/10.4213/mzm154
  • http://mi.mathnet.ru/eng/mz/v76/i6/p824

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Bokalo M., Lorenzi A., “Linear first-order evolution problems without initial conditions”, Milan J. Math., 77:1 (2009), 437–494  crossref  mathscinet  zmath  isi  elib  scopus  scopus
  • Математические заметки Mathematical Notes
    Number of views:
    This page:366
    Full text:122
    References:47
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020